# SDR AALA202309132771

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 41,037 hours, 17,120 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56022620
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO UNCOMMANDED YAW RIGHT AT 130 KIAS ON TAKEOFF. AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED STALL MANAGEMENT YAW DAMPER BITE TEST PROCEDURE PER FIM 27-32-00-810-801. FOUND AIR DATA INERTIAL REFERENCE UNIT ADRIU #2 TO BE FAULTING. REMOVED AND REPLACED ADIRU #2. PER AMM 34-21-01.
